您当前所在位置: 首页 > 学者

廖安平

  • 21浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 86下载

  • 0评论

  • 引用

期刊论文

ON THE LEAST SQUARES PROBLEM OF A MATRIX EQUATION*1)

廖安平An-ping Liao

Journal of Computational Mathematics, 17, 6, 1999, 589-594,-0001,():

URL:

摘要/描述

Least squares solution of F=PG with respect to positive semidefinite symmetric P is considered, a new necessary and sufficient condition for solvablity is given, and the expression of solution is derived in the some special cases. Based on the ex-pression, the least spuares solution of an inverse eigenvalue problem for positive semidefinite symmetric matrices is also given.

版权说明:以下全部内容由廖安平上传于   2009年03月30日 16时33分21秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果